ISSN 1234-3099 (print version)
ISSN 2083-5892 (electronic version)
SCImago Journal Rank (SJR) 2018: 0.763
Rejection Rate (2017-2018): c. 84%
Mathematicae Graph Theory 19(2) (1999) 119-134DOI: 10.7151/dmgt.1089
This paper contains a number of results in the theory of star partitions of graphs. We
illustrate a variety of situations which can arise when the Reconstruction Theorem for
graphs is used, considering in particular galaxy graphs - these are graphs in
which every star set is independent. We discuss a recursive ordering of graphs based on
the Reconstruction Theorem, and point out the significance of galaxy graphs in this
Keywords: graph, eigenvalues, eigenspaces, star partitions.
1991 Mathematics Subject Classification: 05C50.
Received 4 January 1999
Revised 6 August 1999